# SDR LR7A2020100502381

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: LS3973
- Condition: Corroded
- Location: Bs 196-226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5312, FOUND THE UNDERDECK BELLY FS 196-226, WL 129, LBL 27 LONGERON CORRODED.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2543.
